# SDR QXEA0001094

- Difficulty date: April 13, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 29,879 hours, 37,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - AFTER START,  FLIGHT ATTENDANT ADVISED FLIGHT US OF A HEAVY TOXIC ODOR IN CABIN.  CHECKED SERVICE LEVEL OF ACM OILS,  COCKPIT SLIGHTLY OVERSERVICED,  ADJUSTED LEVEL. CHECKED ACM COOLINR INLET & OUTETS.  NO DISCREPANCIES NOTED.  GROUND RAN ENGINE AND BOTH PACKS.  NO ABNORMAL ODORS.  COULD NOT DUPLICATED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
